Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A solution to the problem of invariants for parabolic equations
Ansvarig organisation
2009 (Engelska)Ingår i: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, E-ISSN 1878-7274, Vol. 14, nr 6, s. 2551-2558Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The article is devoted to the Solution Of the invariants problem for the one-dimensional parabolic equations written in the two-coefficient canonical form used recently by N.H. Ibragimov: u(t) - u(xx) + a (t, x)u(x) + c(t, x)u = 0. A simple invariant condition is obtained for determining all equations that are reducible to the heat equation by the general group of equivalence transformations. The solution to the problem of invariants is given also in the one-coefficient canonical u(t) - u(xx) + c(t, x)u = 0. One of the main differences between these two canonical forms is that the equivalence group for the two-coefficient form contains the arbitrary linear transformation of the dependent variable whereas this group for the one-coefficient form contains only a special type of the linear transformations of the dependent variable. (C) 2008 Elsevier B.V. All rights reserved.

Ort, förlag, år, upplaga, sidor
AMSTERDAM: ELSEVIER SCIENCE BV , 2009. Vol. 14, nr 6, s. 2551-2558
Nyckelord [en]
Parabolic equations, Equivalent equations, Semi-invariant, Invariants
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:bth-8220DOI: 10.1016/j.cnsns.2008.10.007ISI: 000263590700007Lokalt ID: oai:bth.se:forskinfo3929325A8425F260C12575B00020AEFBOAI: oai:DiVA.org:bth-8220DiVA, id: diva2:835909
Tillgänglig från: 2012-09-18 Skapad: 2009-05-08 Senast uppdaterad: 2017-12-04Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext
I samma tidskrift
Communications in nonlinear science & numerical simulation
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 16 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf